# SDR HNAA0100045

- Difficulty date: August 7, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N921HA
- Make and model: Dhav DHC8102
- Aircraft serial: 089
- Aircraft time: 36,843 hours, 42,295 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 30005000034
- Part serial: 1472
- Condition: Failed
- Location: Nr 1 & Nr 2
- Part time: 28,086 hours, 31,825 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO FEATHER DID NOT ARM ON TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  REPLACED NR 1 AND NR 2 TSCU AND ADJUSTED POWER LEVER SWITCH 6121-S13.
